Make your own free website on Tripod.com



TO MY DOCTOR

>

I AM A PORPHYRIA PATIENT
Please Help Me!
I Need Intervention Therapy IMMEDIATELY!

Hello! I have come to you to seek emergency medical interventional therapy for my disease called Porphyria.

I have a diagnosis of Porphyria and sometimes I find myself with an acute hepatic porphyria attack, like I am experiencing now.

This is NOT A PSYCHOLOGICAL ILLNESS.
Often porphyria patients have been MISDIAGNOSED as being psychological rather than the physical illness that it is.

Timely Intervention Therapy must now be the number one priority! 0nly the quick administration of IVGlucose therapy will bring the acute attack under control and stop the over-production of porphyrin which is causing the acute attack.

Please IMMEDIATELY BEGIN  my IV glucose and secure my Laboratory tests. Second, but also most important is that of pain control, nausea and vomiting control, and spasm or seizure control.

Porphyria today affects 1:1,000 of the population.  I know that you may not know too much about Porphyria. I understand that you have hundreds of patients with hundreds of other diseases and diseases which are much more familiar.

I have Porphyria and I have spent much time learning about my disease.

Please DO NOT consider it an insult if I try to HELP YOU treat my disease.

My disease is an inherited disease which has many symptoms.
An acute attack can be caused by an UNSAFE DRUGS, lack of carbohydrate, menses, alcohol and various other chemical toxins  which are called triggers”. 0ther illness can also exacerbate an acute attack.

The symptoms I experience during an acute attack are caused because of the overproduction of porphyrin in my liver. The only thing that will stop this problem is a high intake of GLUCOSE, which is called Intervention Therapy.

Such therapy includes [1] Glucose [2] Pain control [3] Spasm or seizure control and [4] Nausea and Vomiting control.  I may need help with Constipation as well.

If left untreated my symptoms will continue to worsen and there is POTENTIAL FOR EXACERBATION of symptoms including psychological, and the potentia for liver damage, bulbar paresis and possible respiratory failure, as well as mental change.  Please watch my Electrolyte Balances. Peripheral neuropathy is very much a symptom of an acute attack and may continue after the sttack goes into remission. Physical therapy and nerve stimulation is most necessary during an attack.

Please DO NOT treat me with UNSAFE DRUGS.
Many drugs can cause an acute attack.
Please carefully review my UNSAFE DRUG list.
AVOID any of these known UNSAFE drugs as they could cause my death.

I have experienced the symptoms of this illness many times.
I am familiar with my body and the symptoms that I am experiencing.
The longer I wait the more pain I have and the more mental confusion I will experience.

I HAVE MY DIAGNOSIS.

Please DO NOT DELAY THERAPY
by running additional endoscopies, GI series, colonoscopies, lapadectomies, barium enemas CT Scans or x-rays. These procedures only delay my recovery and expose me to possible Unsafe Drugs and moreover unnecessary medical expenses.

Thank you for beginning my THERAPY IMMEDIATELY!
Thank you for HELPING me!


Signed: _________________________________________

Date: ___________________________________

Social Security Number: ________-_____-________

Witness: ________________________________________


Home Page: http://members.tripod.com/~PorphBook/


Comprehensive Site For Safe & Unsafe Drug Lists:



>


This website brought to by the book...

and Porphyria Educational Services
2445 Glen Circle
Grand Forks, ND 58201-5188

For Ordering Information,
Click Here